. My back continued to hurt, so I looked for any adverse effects of taking Oxycodone on the packaging of the Lexapro and did not see anything, so thought it was ok to take. Ten pills later, my ankles swelled and turned black and blue, got very very sick, itching, felt like an allergic reaction, etc., so stopped those pills. Went to a Hematologist and they diagnosed me with Myelodysplastic Syndrome anemia with excessive blast 2 progressing at a high rate into AML. My blast are 11%. I start experimental chemotherapy combination next Wednesday with the hope of remission. After that, a stem cell transplant. I can only think the previous drugs did this, but can’t prove anything. Can the Lexapro SSRI and Oxycodone or Serotonin Syndrome cause bone marrow toxicity/suppression that will produce abnormal cells with red, white, and platelets low, that may mimic MDS? Cells in all 3 are deformed. If it is Serotonin Syndrome, will the Chemotherapy affect me badly? How can they test or treat this toxicity? Can you point me in the right direction if it has anything to do with this so I can convince my doctors or refer me to someone that may be able to help me? Thank you, please contact me as some as possible.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.